Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

Research Article
Subdirect Representations in A*-Algebras

J. Venkateswara Rao and P. Koteswara Rao

Asian Journal of Mathematics & Statistics, 2010, 3(4), 249-253.

Abstract

This study investigates about subdirect representations in A*-algebras. A natural A*-homomorphism f: A→3 = {0, 1, 2} for an A*-algebra A is obtained. The foremost results of this study are every subdirectly irreducible A*-algebra A is isomorphic to 3 and every A*-algebra is a sub A*-algebra of a product of copies of 3.

ASCI-ID: 6-51

Cited References Fulltext

Related Articles


Boolean Centre of Pre A*-Algebra

Asian Journal of Mathematics & Statistics, 2012, 5(4), 150-157.

Partial Orders Fascinating on Pre A*-Algebra

Asian Journal of Mathematics & Statistics, 2013, 6(1), 23-32.

Cited By


Pre A*-Algebra as a Semilattice

Asian Journal of Algebra, 2011, 4(1), 12. DOI: 10.3923/aja.2011.12.22

Characterization of Complex Integrable Lattice Functions and µ-Free Lattices

Asian Journal of Mathematics & Statistics, 2012, 5(1), 1. DOI: 10.3923/ajms.2012.1.20

A Unique Approach on Upper Bounds for the Chromatic Number of Total Graphs

Asian Journal of Applied Sciences, 2012, 5(4), 240. DOI: 10.3923/ajaps.2012.240.246